Inverse Positivity in Abstract Spaces

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/128
Title
Inverse Positivity in Abstract Spaces
File
Description

This note is to generalize the theorems on inverse-positivity of real matrices of finite dimensions to topological vector spaces. The requirement on operators is slightly weaker than linearity. We give concrete examples in function spaces.

Author
著者 Fujimoto Takao
著者(ヨミ) フジモト タカオ
著者(別表記) 藤本 喬雄
Publication Title
香川大学経済論叢
Volume
76
Issue
3
Start Page
563
End Page
569
Publisher
香川大学経済研究所
Published Date
20031201
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.